# SDR ASAA2023101345655

- Difficulty date: October 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 42,859 hours, 12,460 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129802
- Part serial: 18RYKD
- Condition: Faulty
- Location: Wx Radar Sys
- Part time: 42,879 hours, 12,467 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO RADAR DISPLAY SHOWS GROUND CLUTTER IN ALL MPDES. "GC" BUTTON DOES NOT CHANGE DISPLAY. GROUNDED - YES. (RESOLVED ON W/O: 1971907 TASKCARD: N/R-00002 ) REMOVED AND REPLACED THE WRCP. OPS CHECK GOOD. THIS REMOVES MEL 34-15J. PLACARD REMOVED. SEAMC NOTIFIED.
